Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 229, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 6, 2016, 11:35 PM CDT for Buffalo County, Dawson County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 11:35 PM CDT (04:35 UTC)
- Expired
- Jul 7, 2016, 12:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Dawson County, NE
The radar
The Grand Island radar (KUEX), 76 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 6, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 28.9
The text
As transmitted.
974
WUUS53 KGID 070435
SVRGID
NEC019-047-070515-
/O.NEW.KGID.SV.W.0229.160707T0435Z-160707T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1135 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1215 AM CDT
* AT 1135 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELM CREEK...
OR 15 MILES WEST OF KEARNEY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KEARNEY...GIBBON...RAVENNA...SHELTON...ELM CREEK...OVERTON...ODESSA...
PLEASANTON...AMHERST AND RIVERDALE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 244 AND 291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9891 4105 9872 4087 9872 4069 9874
4065 9889 4068 9959 4069 9967
TIME...MOT...LOC 0435Z 266DEG 33KT 4078 9937
HAIL...0.88IN
WIND...60MPH
$$
HEINLEIN2 follow-up statements
464
WWUS53 KGID 070438
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1138 PM CDT WED JUL 6 2016
NEC019-047-070515-
/O.CON.KGID.SV.W.0229.000000T0000Z-160707T0515Z/
DAWSON NE-BUFFALO NE-
1138 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN DAWSON AND BUFFALO COUNTIES...
AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELM CREEK...OR
15 MILES WEST OF KEARNEY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...GIBBON...RAVENNA...SHELTON...ELM CREEK...OVERTON...ODESSA...
PLEASANTON...AMHERST AND RIVERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9891 4105 9872 4087 9872 4069 9874
4065 9889 4068 9959 4069 9967
TIME...MOT...LOC 0438Z 267DEG 31KT 4077 9936
HAIL...1.25IN
WIND...60MPH
$$
HEINLEIN869
WWUS53 KGID 070454
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1154 PM CDT WED JUL 6 2016
NEC047-070503-
/O.CAN.KGID.SV.W.0229.000000T0000Z-160707T0515Z/
DAWSON NE-
1154 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4105 9891 4105 9872 4087 9872 4069 9874
4065 9889 4067 9939 4074 9942 4080 9941
TIME...MOT...LOC 0453Z 266DEG 33KT 4078 9917
$$
NEC019-070515-
/O.CON.KGID.SV.W.0229.000000T0000Z-160707T0515Z/
BUFFALO NE-
1154 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR BUFFALO COUNTY...
AT 1153 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RIVERDALE...OR
7 MILES NORTHWEST OF KEARNEY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...GIBBON...RAVENNA...SHELTON...ELM CREEK...ODESSA...AMHERST AND
RIVERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9891 4105 9872 4087 9872 4069 9874
4065 9889 4067 9939 4074 9942 4080 9941
TIME...MOT...LOC 0453Z 266DEG 33KT 4078 9917
HAIL...1.00IN
WIND...60MPH
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:36 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 6, 9:36 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Hastings NE 936 PM CDT WED JUL 6 2016 .UPDATE... Issued at 932 PM CDT Wed Jul 6 2016 Updated the forecast this evening to increase chances of showers/thunderstorms. Storms have become quite organized and have plenty of shear and mid-level instability to work with. && .SHORT TERM...(This evening through Thursday) Issued at 318 PM CDT Wed Jul 6 2016 Plenty of instability across the region this afternoon with a strong CAP inhibiting any convective development locally. If there is enough forcing to overcome this CAP...any storms that do develop will rapidly intensify and have the potential to become severe...which more than justifies the slight risk for severe weather the storm prediction center has advertised for much of the local area. That said...the confidence of the CAP being broken through the late afternoon hours appears very low...and consequently trimmed precipitation chances across much of the local area through the early evening hours. Thereafter...some short term model guidance is attempting to hold together the convection presently developing over the high plains and propagating it eastward across the local area during the early evening hours. While the HRRR appears to be one of the more aggressive solutions...and most guidance is dry...cannot completely rule out the chance for a line of storms developing with strong winds being the primary concern...and maintained this possibility in the forecast to coincide with a severe thunderstorm watch that was just issued. That said...The better chance for precipitation appears to come during the late evening through overnight hours as the main upper level disturbance brushes the northern/eastern fringes of the local forecast area. As the LLJ intensifies and feeds into this disturbance...expect this convection to maintain itself through the early morning hours Thursday...with cooler air filtering in behind this shortwave during the daytime hours. While there is some question in just how much low level stratus will filter in behind the wave...which could have a significant impact on temperatures...only tweaked down temps across south central Nebraska as the bulk of this stratus will be focused to our north/east. .LONG TERM...(Thursday night through Wednesday) Issued at 318 PM CDT Wed Jul 6 2016 Cooler air will continue to settle in across the entire forecast area Thursday night through Friday...as temperatures across the region return to near or just below seasonal norms Friday afternoon. While the daytime hours Friday look dry...expect a chance for thunderstorms to creep in from the southwest Friday night as the first of several upper level disturbances brushes the local area. As a result...expect periodic small chances for Thunderstorms across the local area Friday night through next Wednesday...with the best chance for more widespread precipitation coming next Monday night...as a stronger wave is currently forecast to cross the plains then. Temperature wise...do not anticipate a significant change in the overall airmass behind Thursdays cool front...with near seasonal temps forecast beyond Friday and into next week. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Thursday evening) Issued at 659 PM CDT Wed Jul 6 2016 Storms in the western High Plains are rolling this way, and could be in the vicinity for a few hours this evening, but coverage should be scattered. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && UPDATE...Heinlein SHORT TERM...Rossi LONG TERM...Rossi AVIATION...Heinlein
Hazardous weather outlook, Jul 6, 9:30 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 930 PM CDT WED JUL 6 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 930 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS DEVELOPING ACROSS THE WESTERN HIGH PLAINS WILL PROPAGATE EAST ACROSS THE LOCAL AREA DURING THE LATE AFTERNOON HOURS...WITH 60 MPH WINDS AND HAIL UP TO 2 INCHES IN DIAMETER BEING THE PRIMARY CONCERNS. THE FOCUS OF THIS ACTIVITY APPEARS TO BE WEST OF HIGHWAY 281...WITH ADDITIONAL CHANCES FOR SEVERE THUNDERSTORM DEVELOPMENT POSSIBLE LATE THIS EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY NORTH OF THE NEBRASKA AND KANSAS STATE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY. IF THESE STORMS DEVELOP THEY COULD BE SEVERE WITH HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS TO 60 MPH. THE MAIN AREA WILL BE ALONG AND NORTHEAST OF A HEBRON TO ORD NEBRASKA LINE. THUNDERSTORMS MAY ALSO BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 80 FRIDAY NIGHT AND THEN AGAIN OFF AND ON SATURDAY THROUGH TUESDAY. SOME OF THESE STORMS COULD BE STRONG, BUT IT IS TOO EARLY TO CONFIDENTLY ASSESS IF THEY WILL BE SEVERE. STAY TUNED TO LATER FORECASTS. HEAT INDICES WILL BE BETWEEN 100 TO 105 THURSDAY AFTERNOON MAINLY ALONG AND SOUTHEAST OF A YORK NEBRASKA TO PHILLIPSBURG KANSAS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
In the hours before
Local storm report, Jul 6, 10:16 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1016 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST ORD AIRPORT 41.62N 98.95W
07/06/2016 M51 MPH VALLEY NE ASOS
PEAK GUST SO FAR AT THE AIRPORT
&&
PBEDASpecial weather statement, Jul 6, 10:21 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1021 PM CDT WED JUL 6 2016
NEZ039>041-046-047-070400-
HOWARD NE-NANCE NE-GREELEY NE-SHERMAN NE-VALLEY NE-
1021 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALLEY...HOWARD...
GREELEY...NORTHWESTERN NANCE AND SHERMAN COUNTIES UNTIL 1100 PM
CDT...
AT 1021 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF SPALDING TO 7 MILES
NORTHWEST OF LITCHFIELD. MOVEMENT WAS EAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...LOUP CITY...SPALDING...GREELEY...SCOTIA...DANNEBROG...WOLBACH...
LITCHFIELD...ELBA...ASHTON...BOELUS...BELGRADE...FARWELL...ROCKVILLE...
HAZARD...COTESFIELD...CUSHING AND SHERMAN RESERVOIR DAM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM CDT FOR CENTRAL NEBRASKA.
LAT...LON 4148 9829 4148 9810 4149 9810 4150 9804
4151 9804 4151 9792 4129 9827 4139 9827
4139 9829 4128 9829 4105 9864 4105 9921
4118 9920 4174 9840 4174 9829
TIME...MOT...LOC 0321Z 266DEG 50KT 4177 9845 4124 9923
HEINLEINLocal storm report, Jul 6, 10:39 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1039 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST CAMBRIDGE 40.28N 100.17W
07/06/2016 E70 MPH FURNAS NE STORM CHASER
RESPECTED STORM CHASER REPORTING 60-70 MPH WINDS AND
BRANCHES DOWN
&&
WESELYSpecial weather statement, Jul 6, 10:58 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1058 PM CDT WED JUL 6 2016
NEZ040-046-047-070445-
HOWARD NE-GREELEY NE-SHERMAN NE-
1058 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD...SOUTHERN
GREELEY AND NORTHEASTERN SHERMAN COUNTIES UNTIL 1145 PM CDT...
AT 1058 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOUP CITY...OR 21 MILES SOUTH OF ORD...MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...LOUP CITY...WOLBACH...ELBA...ASHTON...FARWELL...COTESFIELD...
CUSHING AND SHERMAN RESERVOIR DAM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM CDT FOR CENTRAL NEBRASKA.
LAT...LON 4122 9829 4120 9907 4138 9909 4139 9898
4139 9875 4142 9875 4147 9829
TIME...MOT...LOC 0358Z 264DEG 41KT 4130 9897
HEINLEINSpecial weather statement, Jul 6, 11:24 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1124 PM CDT WED JUL 6 2016
NEZ048-049-061>064-074>076-070500-
MERRICK NE-CLAY NE-YORK NE-HALL NE-POLK NE-KEARNEY NE-HAMILTON NE-
ADAMS NE-BUFFALO NE-
1124 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUFFALO...CLAY...
HAMILTON...HALL...YORK...SOUTHERN POLK...CENTRAL KEARNEY...
SOUTHWESTERN MERRICK AND ADAMS COUNTIES UNTIL MIDNIGHT CDT...
AT 1122 PM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY WITH
STRONG WIND. THE OUTFLOW BOUNDARY EXTENDED FROM NEAR CENTRAL CITY TO
7 MILES NORTHWEST OF MINDEN. MOVEMENT WAS EAST SOUTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS OUTFLOW BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...HASTINGS...YORK...AURORA...CENTRAL CITY...MINDEN...GIBBON...
SUTTON...WOOD RIVER...STROMSBURG...SHELTON...HARVARD...HENDERSON...KENESAW...
OSCEOLA...DONIPHAN...CLAY CENTER...JUNIATA...ALDA AND HAMPTON.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 282 AND 359.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4070 9767 4070 9782 4061 9783 4035 9825
4035 9855 4054 9918 4105 9833 4105 9829
4108 9829 4125 9799 4115 9737 4088 9737
TIME...MOT...LOC 0422Z 286DEG 41KT 4120 9801 4058 9905
HEINLEINLocal storm report, Jul 6, 11:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL ATLANTA 40.37N 99.47W
07/06/2016 E0.75 INCH PHELPS NE STORM CHASER
&&
WESELYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:48 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 42 min |
| Jul 6, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 44 min |
| Jul 6, 10:21 PM CDT | Special Weather Statement | GID | Greeley, Howard, Sherman | 39 min |
| Jul 6, 10:41 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 49 min |
| Jul 6, 10:58 PM CDT | Special Weather Statement | GID | Howard, Sherman | 47 min |
| Jul 6, 11:17 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 43 min |
| Jul 6, 11:24 PM CDT | Special Weather Statement | GID | Adams, Clay, Hall, Hamilton, Kearney, Merrick and 1 more | 36 min |
| Jul 6, 11:30 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 45 min |
| Jul 7, 12:08 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Franklin, Hall, Kearney, Webster | 52 min |
| Jul 7, 12:36 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Nuckolls, Webster | 39 min |
| Jul 7, 1:04 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Nuckolls, Thayer, York | 41 min |
| Jul 7, 1:41 AM CDT | Special Weather Statement | GID | Furnas | 49 min |
| Jul 7, 12:52 PM CDT | Special Weather Statement | GID | Nance | 8 min |
| Jul 7, 1:00 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 15 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.